Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 3, Pages 115-140

Perturbed spectra of defective matrices

1Department of Automatics, University of Architecture and Civil Engineering, 1 Christo Smirnenski Blvd., Sofia 1046, Bulgaria
2Institut für Mathematik, MA 4–5, Technische Universitfät Berlin, Strasse des 17.Juni 136, Berlin D-10623, Germany
3Department of Systems and Control, Faculty of Automatics, Technical University of Sofia, Sofia 1756, Bulgaria

Received 22 May 2002; Revised 7 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihail Konstantinov, Volker Mehrmann, and Petko Petkov, “Perturbed spectra of defective matrices,” Journal of Applied Mathematics, vol. 2003, no. 3, pp. 115-140, 2003.